MathSciNet Relay Station
MathSciNet bibliographic data
MR833264 05C35
Fink, J. F.; Jacobson, M. S.; Kinch, L. F.; Roberts, J. On graphs having domination number half their order. Period. Math. Hungar. 16 (1985), no. 4, 287–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement